# SDR DALA2021051902796

- Difficulty date: May 16, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 91,263 hours, 41,361 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 669 FLT CREW REPORTED SLIDE LIGHT AT 101 INOP. CORRECTIVE ACTION: OPERATED SLIDE ARMING LEVER AND CHECKS GOOD FOR SLIDE LIGHT. (7481344)
